# SDR AALA202204140852

- Difficulty date: February 19, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,210 hours, 35,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6830RP
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 60,263 hours, 29,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE DEFORMED. REPLACED SLIDE PER TASK CARD  26C83252008.
